Show simple item record

dc.contributor.authorLópez Lorenzo, Ignacio
dc.contributor.authorPérez Rosés, Hebert
dc.contributor.authorPujolàs Boix, Jordi
dc.date.accessioned2016-10-25T14:25:59Z
dc.date.available2018-11-01T23:19:23Z
dc.date.issued2016-09-26
dc.identifier.issn1571-0653
dc.identifier.urihttp://hdl.handle.net/10459.1/58031
dc.description.abstractWe give an upper bound for the number of vertices in mixed abelian Cayley graphs with given degree and diameter.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherElsevier B.V.
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1016/j.endm.2016.09.026
dc.relation.ispartofElectronic Notes in Discrete Mathematics, 2016, vol. 54, p. 145-150
dc.rightscc-by-nc-nd (c) Elsevier B.V., , 2016
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectDegree/Diameter Problem
dc.subjectMixed graphs
dc.subjectCayley graphs
dc.subject.classificationTeoria de grafs
dc.subject.otherGraph theory
dc.titleA Moore-like bound for mixed abelian Cayley graphs
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2016-10-25T14:26:01Z
dc.identifier.idgrec024824
dc.type.versionacceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doihttps://doi.org/10.1016/j.endm.2016.09.026


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd (c) Elsevier B.V., , 2016
Except where otherwise noted, this item's license is described as cc-by-nc-nd (c) Elsevier B.V., , 2016